Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

High BP, pulse rate due to drug addiction. Which drug will help counteract the effects?

hi there, i am an addict (clean 2 years) and was wondering something. The last time that i used was a 400 mg(+) overdose on methylphenidate , a CNS stimulant. At the ER my BP was 220/148 and pulse was 140 (I think), I was wondering what they gave me to counteract the effects of the drug. I am very lucky to be alive, and very happy to be in a 12 step recovery program that works.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The high blood pressure as well as the pulse rate is probably due to having had a history of drug addiction. I also believe that you are using history has a lot to do with your deteriorating medical condition. It may be helpful to consult a local doctor for the symptoms you are experiencing. I also believe that you are doing a good job by going off of the drug addiction, however getting your medical health under control is your current priority.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor